Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Rashes on the elbow and ankles. Dermatitis? Using triamcinolone acetonide

I saw my family doctor about 8 weeks ago because I had a mild rash on my arms above the elbow , in addition to one on both ankles. He gave me a cream to use, triamcinolone acetonide . So far, it hasn t made a lot of difference. Then, just in the last three weeks, I developed a raised, leathery red rash on my lower back and buttocks . None of this really itches other than occasionally on my legs. I normally have an itchy dry rash in the winter months when the humidity is low. I think my doctor thought this was dermatitis .
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
it look like atopic dermatitis or eczematous dermatitis.
triamcinolone is sometimes not effective so we have to go for higher one
in severe case oral steroid also given by the doctor .
apply good moisturizer lotion over the body .
use warm water to bath and wear cotton cloths
drink more water and avoid sun exposure .
better to consult dermatologist if it not improve
i hope i answered your question
Answered: Wed, 20 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor